Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On interpolation families of wavelet sets


Author: Qing Gu
Journal: Proc. Amer. Math. Soc. 128 (2000), 2973-2979
MSC (2000): Primary 42C40
DOI: https://doi.org/10.1090/S0002-9939-00-05380-6
Published electronically: March 3, 2000
MathSciNet review: 1670371
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The question of which groups are isomorphic to groups of interpolation maps for interpolation families of wavelet sets was raised by Dai and Larson. In this article it is shown that any finite group is isomorphic to a group of interpolation maps for some interpolation family of wavelet sets.


References [Enhancements On Off] (What's this?)

  • [C] C. K. Chui, An Introduction to Wavelets, Acad. Press, New York, 1993. MR 93f:42055
  • [DL] X. Dai and D. Larson, Wandering vectors for unitary systems and orthogonal wavelets, Memoirs of the AMS, July 1998, Volume 134, Number 640. MR 98m:47067
  • [FW] X. Fang and X. Wang, Construction of minimally supported frequency (MSF) wavelets, J. Fourier Analysis and Applications 2(1996), 315-327. MR 97d:42030
  • [H] P. Halmos, A Hilbert Space Problem Book, second ed., Springer-Verlag, New York, 1982. MR 84e:47001
  • [HWW1] E. Hernandez, X. Wang and G. Weiss, Smoothing minimally supported (MSF) wavelets: Part I, J. Fourier Analysis and Applications, 2(1996), 329-340. MR 97h:42015
  • [HWW2] E. Hernandez, X. Wang and G. Weiss, Smoothing minimally supported (MSF) wavelets: Part II, to appear. MR 98b:42049
  • [S] D. Speegle, The s-elementary wavelets are path-connected, Proc. Amer. Math. Soc., to appear. MR 99b:42045

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 42C40

Retrieve articles in all journals with MSC (2000): 42C40


Additional Information

Qing Gu
Affiliation: Department of Mathematics, The University of North Carolina at Charlotte, Charlotte, North Carolina 28223
Address at time of publication: Department of Mathematics, Beijing University, Beijing 100871, People’s Republic of China
Email: qgu@math.uncc.edu

DOI: https://doi.org/10.1090/S0002-9939-00-05380-6
Keywords: Interpolation family of wavelet sets, wavelet
Received by editor(s): July 7, 1998
Received by editor(s) in revised form: November 24, 1998
Published electronically: March 3, 2000
Communicated by: Dale Alspach
Article copyright: © Copyright 2000 American Mathematical Society

American Mathematical Society